# SDR ASAA2018030223739

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 27,945 hours, 8,148 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aux Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC AMBER LIGHT ILLUMINATED ON OVERHEAD PANEL.   ACFT GROUNDED.  FOUND AUX BATTERY CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01.  BITE TESTED IAW FIM 24-31 TASK 801.  FOUND AUX BATTERY CHARGER FAILED AND STATIC INVERTER FAILED.  CLEARED FAULTS.  ELEC LIGHT WENT OUT. AUX BATTERY CHARGER OPS CHECKED GOOD IAW AMM 24-31-31. ACFT GROUND VERIFICATIONS SUCCESSFUL.
